MAUDE Adverse Event Report: DATASCOPE CORP. CS100 UTS INTRA-AORTIC BALLOON PUMP ENG DOMSTC; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 UTS INTRA-AORTIC BALLOON PUMP ENG DOMSTC; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-83
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported during a routine check performed by a getinge field service engineer (gfse), the cs100 intra-aortic balloon pump (iabp) external pressure input is not possible.There was no patient involvement.
 
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4,d8,d9,g1,g3,g6,h2,h3,h6( type of investigation.Investigation findings, component code, investigation conclusion) h11.Corrected fields: d1, d4(model number, udi, catalog number).A getinge field service engineer (fse) evaluated the unit and resolved the issue by replacing d012-00-0765 cbl assy external monitor conn.Fse then tested the safety and functionality as per factory specifications and iabp was then returned to customer for clinical use.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) evaluated the unit and resolved the issue by replacing cbl assy external monitor conn.Fse then tested the safety and functionality as per factory specifications and iabp was then returned to customer for clinical use.The following investigation was performed by technician of the maquet failure analysis and testing dept.(b)(6) ,the failure analysis and testing dept.Received part cable assy, external monitor connector serial number n/a with a reported unit failure of external pressure is not possible.The failure analysis and testing dept.Performed a visual inspection and found the part to be in good condition.The failure analysis and testing dept.Installed the part cable assy, external monitor connector into the cs100 test fixture and tested the cable assembly to factory specifications per the cs100 service manual part the fat dept.Did not receive an external pressure signal when the cable was tested.The fat dept.Was able to replicate the failure of external pressure is not possible experienced by the customer.The cable failed testing.Wear and tear of the connector may be probable cause of failure.Retaining the cable in the fat dept.Per procedure.
 
Event or Problem Description
N/a.

Brand Name
CS100 UTS INTRA-AORTIC BALLOON PUMP ENG DOMSTC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key18040603
Report Number2249723-2023-04672
Device Sequence Number7344675
Product Code DSP
UDI-Device Identifier10607567107400
UDI-Public(01)10607567107400(21)SA03936-F5
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3013-83
Device Catalogue Number0998-00-3013-83
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer10/02/2024
01/29/2025
02/21/2025
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date10/08/2024
02/19/2025
02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown